QU Wen-bo, ZHANG Zhong-xin, WU Jun-de. Positive Solutions to a Singular Second Order Three-Point Boundary Value Problem[J]. Applied Mathematics and Mechanics, 2002, 23(7): 759-770.
Citation: QU Wen-bo, ZHANG Zhong-xin, WU Jun-de. Positive Solutions to a Singular Second Order Three-Point Boundary Value Problem[J]. Applied Mathematics and Mechanics, 2002, 23(7): 759-770.

Positive Solutions to a Singular Second Order Three-Point Boundary Value Problem

  • Received Date: 2001-06-05
  • Rev Recd Date: 2002-02-28
  • Publish Date: 2002-07-15
  • A fixed point theorem is used to study a singular second order three-point boundary value problem. The problem is more general. Combining the method of constructing Green functions with operators defined piecewise, the existence result of positive solutions to a singular second order three-point boundary value probelm is established. The nonlinearity can be allowed to change sign.
  • loading
  • [1]
    MA Ru-yun.Positive solutions of a nonlinear th ree-point boundary value problems[J].Electron J Differential Equations,1999,34:1-8.
    [2]
    Gupta C P.A sharper condition for the solvability of a three-point second order boundary value problem[J].J Math Anal Appl,1997,205(2):586-597.
    [3]
    Krasosel'skill M A.Positive Solutions of Operator Equation[M].Gorningen:Noordhoff,1964.
    [4]
    Cabada A,Nieto J J.Fixed points and approximate solutions for no nlinear operator equations[J].J Comput Appl Math,2000,113 (1-2):17-25.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1972) PDF downloads(565) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return